By the same authors

From the same journal

PERMANENT COEXISTENCE IN GENERAL-MODELS OF 3 INTERACTING SPECIES

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Biology
DatePublished - 1985
Issue number3
Volume21
Number of pages14
Pages (from-to)285-298
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations